Alert archive / New York / River Flood Warnings in 2011
River Flood Warning 46, NWS Binghamton, NY
NWS Binghamton, NY issued this river flood warning at Mar 18, 2011, 10:37 PM EDT for Cortland County, New York. It took effect at Mar 19, 2011, 2:00 AM EDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2011, 10:37 PM EDT (02:37 UTC)
- In effect from
- Mar 19, 2011, 2:00 AM EDT
- Expired
- Mar 19, 2011, 8:46 PM EDT
- In force
- 19 hr
- Issued by
- NWS Binghamton, NY
- Flood severity
- Minor
County Cortland County, NY
The radar
The Binghamton radar (KBGM), 45 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tioughnioga River at Cortland (CRTN6). The gauge peaked at 8.23 ft at Mar 19, 2011, 12:00 PM EDT.
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 12.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01509000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
624
WGUS41 KBGM 190237
FLWBGM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1037 PM EDT FRI MAR 18 2011
...THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NEW YORK...PENNSYLVANIA...
SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD
COUNTIES
TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
&&
NYC107-PAC015-191437-
/O.NEW.KBGM.FL.W.0045.110319T0600Z-110321T0000Z/
/WVYN6.1.ER.110319T0600Z.110319T1800Z.110320T1200Z.NO/
1037 PM EDT FRI MAR 18 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A
* FLOOD WARNING FOR
THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* FROM LATE TONIGHT TO SUNDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:00 PM FRIDAY THE STAGE WAS 10.7 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT AND
CONTINUE TO RISE TO NEAR 11.5 FEET BY TOMORROW EARLY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 11.0 FEET...MINOR FLOODING BEGINS FOR AREAS WITHOUT
PROTECTIVE LEVEES WITH MAINLY FIELD AND SOME BASEMENT FLOODING IN
THE CANNON HOLE NEIGHBORHOOD ON THE NEW YORK SIDE OF THE
SUSQUEHANNA RIVER. ATHENS IS PROTECTED TO 26 FEET.
$$
NYC023-191437-
/O.NEW.KBGM.FL.W.0046.110319T0600Z-110320T0600Z/
/CRTN6.1.ER.110319T0600Z.110319T1200Z.110319T1800Z.NO/
1037 PM EDT FRI MAR 18 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A
* FLOOD WARNING FOR
THE TIOUGHNIOGA RIVER AT CORTLAND.
* FROM LATE TONIGHT TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:00 PM FRIDAY THE STAGE WAS 7.8 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT AND
CONTINUE TO RISE TO NEAR 8.1 FEET BY TOMORROW MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON.
* IMPACT...AT 8.0 FEET...MINOR FLOODING OF KELLOGG ROAD WHICH IS SOUTH
OF THE CITY OF CORTLAND.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME SAT SUN SUN SUN MON
WAVERLY/SA 11 10.7 FRI 10 PM 11.0 9.7 9.3
CORTLAND 8 7.8 FRI 10 PM 7.05 follow-up statements
658
WGUS81 KBGM 190740
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
<DR_TIME>
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
YORK...PENNSYLVANIA...
SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD
COUNTIES
TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
&&
NYC107-PAC015-191940-
/O.EXT.KBGM.FL.W.0045.000000T0000Z-110320T1900Z/
/WVYN6.1.ER.110319T0500Z.110319T1800Z.110320T0700Z.NO/
340 AM EDT SAT MAR 19 2011
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* AT 3:00 AM SATURDAY THE STAGE WAS 11.2 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.6 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
$$
NYC023-191940-
/O.EXT.KBGM.FL.W.0046.000000T0000Z-110320T0000Z/
/CRTN6.1.ER.110319T0825Z.110319T0900Z.110319T1200Z.NO/
340 AM EDT SAT MAR 19 2011
THE FLOOD WARNING CONTINUES FOR
THE TIOUGHNIOGA RIVER AT CORTLAND.
* AT 3:00 AM SATURDAY THE STAGE WAS 7.9 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...CONTINUE TO RISE TO FLOOD STAGE OF 8.0 FEET EARLY THIS MORNING.
THE RIVER WILL THEN FALL BELOW FLOOD STAGE BY MID TO LATE MORNING.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME SUN MON MON MON TUE
WAVERLY/SA 11 11.2 SAT 03 AM 10.7 9.2 8.8
CORTLAND 8 7.9 SAT 03 AM 6.6436
WGUS81 KBGM 190746
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
346 AM EDT SAT MAR 19 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
YORK...PENNSYLVANIA..
SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD
COUNTIES
TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
&&
NYC107-PAC015-191946-
/O.CON.KBGM.FL.W.0045.000000T0000Z-110320T1900Z/
/WVYN6.1.ER.110319T0500Z.110319T1800Z.110320T0700Z.NO/
346 AM EDT SAT MAR 19 2011
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* AT 3:00 AM SATURDAY THE STAGE WAS 11.2 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.6 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
$$
NYC023-191946-
/O.CON.KBGM.FL.W.0046.000000T0000Z-110320T0000Z/
/CRTN6.1.ER.110319T0825Z.110319T0900Z.110319T1200Z.NO/
346 AM EDT SAT MAR 19 2011
THE FLOOD WARNING CONTINUES FOR
THE TIOUGHNIOGA RIVER AT CORTLAND.
* AT 3:00 AM SATURDAY THE STAGE WAS 7.9 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...CONTINUE TO RISE TO FLOOD STAGE OF 8.0 FEET EARLY THIS MORNING.
THE RIVER WILL THEN FALL BELOW FLOOD STAGE BY MID TO LATE MORNING.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME SUN MON MON MON TUE
WAVERLY/SA 11 11.2 SAT 03 AM 10.7 9.2 8.8
CORTLAND 8 7.9 SAT 03 AM 6.6014
WGUS81 KBGM 191343
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
943 AM EDT SAT MAR 19 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
YORK...PENNSYLVANIA...
SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD
COUNTIES
TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
&&
NYC107-PAC015-200143-
/O.EXT.KBGM.FL.W.0045.000000T0000Z-110321T0400Z/
/WVYN6.1.ER.110319T0500Z.110319T1800Z.110320T1600Z.NO/
943 AM EDT SAT MAR 19 2011
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* AT 9:00 AM SATURDAY THE STAGE WAS 11.6 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.7 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY
AFTERNOON.
$$
NYC023-200143-
/O.EXT.KBGM.FL.W.0046.000000T0000Z-110320T1000Z/
/CRTN6.1.ER.110319T0915Z.110319T1500Z.110319T2200Z.NO/
943 AM EDT SAT MAR 19 2011
THE FLOOD WARNING CONTINUES FOR
THE TIOUGHNIOGA RIVER AT CORTLAND.
* AT 9:00 AM SATURDAY THE STAGE WAS 8.2 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.3 FEET THIS MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME SUN MON MON MON TUE
WAVERLY/SA 11 11.6 SAT 09 AM 11.2 9.9 9.6
CORTLAND 8 8.2 SAT 09 AM 7.3 6.1119
WGUS81 KBGM 191933
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
333 PM EDT SAT MAR 19 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
YORK...
TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
YORK...PENNSYLVANIA..
SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
&&
NYC107-PAC015-200733-
/O.CON.KBGM.FL.W.0045.000000T0000Z-110321T0400Z/
/WVYN6.1.ER.110319T0500Z.110319T1815Z.110320T1600Z.NO/
333 PM EDT SAT MAR 19 2011
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* AT 3:00 PM SATURDAY THE STAGE WAS 11.7 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
THE RIVER AT WAVERLY/SAYRE IS AT CREST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE
SUNDAY MIDDAY.
$$
NYC023-200733-
/O.EXT.KBGM.FL.W.0046.000000T0000Z-110320T1200Z/
/CRTN6.1.ER.110319T0915Z.110319T1700Z.110320T0000Z.NO/
333 PM EDT SAT MAR 19 2011
THE FLOOD WARNING CONTINUES FOR
THE TIOUGHNIOGA RIVER AT CORTLAND.
* AT 3:00 PM SATURDAY THE STAGE WAS 8.2 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL BELOW FLOOD STAGE
THIS EVENING.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME 8AM SUN 8AM MON 8AM TUE
WAVERLY/SA 11 11.7 SAT 03 PM 11.2 9.9 9.9
CORTLAND 8 8.2 SAT 03 PM 7.2 6.0354
WGUS81 KBGM 200046
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
846 PM EDT SAT MAR 19 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW
YORK...
TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
&&
NYC023-200116-
/O.CAN.KBGM.FL.W.0046.000000T0000Z-110320T1200Z/
/CRTN6.1.ER.110319T0915Z.110319T1700Z.110319T2237Z.NO/
846 PM EDT SAT MAR 19 2011
THE FLOOD WARNING IS CANCELLED FOR
THE TIOUGHNIOGA RIVER AT CORTLAND.
* AT 8:00 PM SATURDAY THE STAGE WAS 7.9 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FELL BELOW FLOOD STAGE AT 6:37 PM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.0 FEET MONDAY
MORNING.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME 8AM SUN 8AM MON
CORTLAND 8 7.9 SAT 08 PM 7.2 6.0What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this river flood warning went out at Mar 18, 7:41 PM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, Mar 18, 7:41 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 741 PM EDT FRI MAR 18 2011 .SYNOPSIS... A WEAK TROUGH OF LOW PRESSURE WILL MOVE ACROSS THE REGION TONIGHT...BRINGING MAINLY CLOUDS AND A SLIGHT CHANCE OF SOME LIGHT DRIZZLE THROUGH TOMORROW MORNING. BY SATURDAY AFTERNOON...HIGH PRESSURE WILL BUILD IN FOR THE REMAINDER OF THE WEEKEND. A CHANCE OF RAIN SHOWERS WILL RETURN TO THE AREA MONDAY MORNING AS A WARM FRONT APPROACHES THE AREA. && .NEAR TERM /THROUGH SATURDAY/... SKIES HAVE CLEARED THIS AFTERNOON, ALLOWING TEMPERATURES TO CLIMB, EVEN BEHIND THE COLD FRONT THAT MOVED THROUGH THIS MORNING. THE LOW PRESSURE SYSTEM, THAT IS ASSOCIATED WITH THE ALREADY MENTIONED COLD FRONT, WILL EJECT TO THE NORTHEAST. HIGH PRESSURE WILL BEGIN TO BUILD IN BEHIND IT. HOWEVER, THERE WILL BE A TRAILING SECONDARY UPPER LEVEL TROUGH THAT WILL MOVE ACROSS THE CWA TONIGHT. MODELS SOUNDINGS ARE SHOWING NO MOISTURE IN THE -10 TO -20 C LAYER. THEY ARE ALSO SHOWING SOME LOWER LEVEL MOISTURE, ALTHOUGH NOT AT THE SFC. THINKING IS THAT THIS WILL JUST BE MAINLY LOW CLOUDS OVERNIGHT TONIGHT, WITH A SLIGHT CHANCE OF SOME DRIZZLE, OR FREEZING DRIZZLE WHERE TEMPS HAVE DROPPED BELOW 32F. THIS SHOULD MAINLY BE IN THE FINGER LAKES AND CENTRAL NEW YORK, OVER TO THE WESTERN CATSKILLS. NOT EXPECTING ANY WIDESPREAD ACCUMULATIONS, NOR ANY SIGNIFICANT ACCUMULATIONS, IF THERE ARE ANY AT ALL. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/... HIGH PRESSURE WILL BUILD IN FOR THE REMAINDER OF THE WEEKEND. SATURDAY WILL BE THE COOLEST DAY, WITH HIGHS REACHING INTO THE MID TO UPPER 30S IN THE NORTHERN ZONES AND LOW TO MID 40S IN THE SOUTHERN HALF. SUNDAY WILL SEE TEMPS WARMING BACK INTO THE MID TO UPPER 40S ON SUNDAY, WITH SOME LOCATIONS POSSIBLY GETTING INTO THE LOW 50S. WITH CLEAR SKIES SATURDAY NIGHT, LOWS WILL FALL INTO THE LOW TO MID 20S. NOT THINKING THEY WILL GET MUCH COLDER AS WE HAVE LOST MOST OF THE SNOW PACK. THIS WILL BE THE COLDEST NIGHT IN THE SHORT TERM. SUNDAY AFTERNOON WILL SEE A LOW PRESSURE SYSTEM FORM IN LEE SIDE CYCLOGENESIS OVER THE PLAINS. THIS LOW WILL QUICKLY MOVE OVER THE GREAT LAKES BY MONDAY MORNING. AS IT DOES, IT WILL EXTEND A WARM FRONT IN MORE OF A NORTH SOUTH ORIENTATION FROM LAKE HURON THROUGH THE CAROLINAS. MODELS ARE INDICATING IT WILL EVENTUALLY SPREAD SOME RAIN SHOWERS ACROSS THE CWA. WITH LACK OF CONFIDENCE IN TIMING, HAVE KEPT POPS IN THE CHANCE CATEGORY FOR NOW. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... UPDATED AT 530 PM... OVERALL...IT APPEARS THAT COLDER TEMPS WILL RETURN THIS PERIOD...AS AN UPPER-LEVEL TROUGH ULTIMATELY BECOMES ESTABLISHED BY MID TO LATE WEEK OVER THE EASTERN CONUS. FARTHER UPSTREAM...A DEEP TROUGH WILL PERSIST NEAR THE WEST COAST...WITH FAIRLY FLAT ZONAL FLOW THROUGH THE CENTRAL STATES. DAILY WX-WISE...LINGERING RAIN/SNOW SHOWERS ARE POSSIBLE MON NIGHT INTO EARLY TUE...ASSOCIATED WITH A DEPARTING UPPER-LEVEL WV...BEFORE HIGH PRESSURE TEMPORARILY BRINGS DRIER CONDITIONS FOR MUCH OF TUE...AND INTO WED. LATER NEXT WEEK...MORE UNCERTAINTY CREEPS IN...WITH REGARDS TO THE AMPLITUDE OF ADDITIONAL UPPER- LEVEL ENERGY COMING THROUGH MID-ATL REGION FROM THE W. FOR NOW...IT APPEARS THAT THE BULK OF THE PCPN (RAIN OR SNOW) MAY STAY S OF OUR FA...BUT A CHANCE WILL STILL BE INDICATED FOR AT LEAST PTNS OF NE PA. AS MENTIONED EARLIER...READINGS LOOK CHILLIER THAN WHAT WE'VE RECENTLY EXPERIENCED...WITH HIGHS IN THE 30S/LOWER 40S ANTICIPATED. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... UPDATED AT 740 PM... VFR TO CONTINUE THROUGH THE EVENING HOURS. LATER TONIGHT (AFTER 06Z)...SOME MVFR CIGS ARE EXPECTED TO DEVELOP ACROSS OUR NY TERMINAL SITES...WITH THE PROBABILITIES FOR RESTRICTIVE CIGS LOWER AT KELM/KAVP. ON SAT (AFTER 14-15Z)...DRIER AIR WILL ONCE AGAIN BUILD IN AT LOWER LEVELS...WITH VFR ANTICIPATED AREA-WIDE. N TO NW WINDS TONIGHT AT 5-10 KT...WILL INCREASE AGAIN ON SAT TO 10-20 KT. OUTLOOK... SAT NGT-SUN NGT...VFR. MONDAY/TUESDAY...POSSIBLE MVFR RESTRICTIONS IN RAIN OR SNOW SHOWERS. TUESDAY NIGHT...VFR. WEDNESDAY...POSSIBLE MVFR RESTRICTIONS IN RAIN OR SNOW SHOWERS. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...SLI NEAR TERM...SLI SHORT TERM...SLI LONG TERM...MLJ AVIATION...MLJ/RRM
Hazardous weather outlook, Mar 18, 2:21 PM EDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 221 PM EDT FRI MAR 18 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-191830- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 221 PM EDT FRI MAR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 10:37 PM EDT | River Flood Warning | BGM | Tioga | 41 hr |
Nearby
River Flood Warnings in New York, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.